Publications with M. Laskowski

All publications by Michael Chris Laskowski and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:464 Baldwin, J. T., Laskowski, M. C., & Shelah, S. (1993). Forcing isomorphism. J. Symbolic Logic, 58(4), 1291–1301. arXiv: math/9301208 DOI: 10.2307/2275144 MR: 1253923
Sh:489 Laskowski, M. C., & Shelah, S. (1993). On the existence of atomic models. J. Symbolic Logic, 58(4), 1189–1194. arXiv: math/9301210 DOI: 10.2307/2275137 MR: 1253916
Sh:518 Laskowski, M. C., & Shelah, S. (1996). Forcing isomorphism. II. J. Symbolic Logic, 61(4), 1305–1320. arXiv: math/0011169 DOI: 10.2307/2275818 MR: 1456109
Sh:560 Laskowski, M. C., & Shelah, S. (2001). The Karp complexity of unstable classes. Arch. Math. Logic, 40(2), 69–88. arXiv: math/0011167 DOI: 10.1007/s001530000047 MR: 1816478
Sh:687 Laskowski, M. C., & Shelah, S. (2003). Karp complexity and classes with the independence property. Ann. Pure Appl. Logic, 120(1-3), 263–283. arXiv: math/0303345 DOI: 10.1016/S0168-0072(02)00080-5 MR: 1949710
Sh:851 Laskowski, M. C., & Shelah, S. (2006). Decompositions of saturated models of stable theories. Fund. Math., 191(2), 95–124. DOI: 10.4064/fm191-2-1 MR: 2231058
Sh:871 Laskowski, M. C., & Shelah, S. (2011). A trichotomy of countable, stable, unsuperstable theories. Trans. Amer. Math. Soc., 363(3), 1619–1629. arXiv: 0711.3043 DOI: 10.1090/S0002-9947-2010-05196-7 MR: 2737280
Sh:933 Laskowski, M. C., & Shelah, S. (2015). \mathbf P-NDOP and \mathbf P-decompositions of \aleph_\epsilon-saturated models of superstable theories. Fund. Math., 229(1), 47–81. arXiv: 1206.6028 DOI: 10.4064/fm229-1-2 MR: 3312115
Sh:1016 Laskowski, M. C., & Shelah, S. (2015). Borel completeness of some \aleph_0-stable theories. Fund. Math., 229(1), 1–46. arXiv: 1211.0558 DOI: 10.4064/fm229-1-1 MR: 3312114
Sh:1037 Baldwin, J. T., Laskowski, M. C., & Shelah, S. (2016). Constructing many atomic models in \aleph_1. J. Symb. Log., 81(3), 1142–1162. arXiv: 1503.00318 DOI: 10.1017/jsl.2015.81 MR: 3569124
Sh:1099 Laskowski, M. C., & Shelah, S. (2019). A strong failure of \aleph_0-stability for atomic classes. Arch. Math. Logic, 58(1-2), 99–118. arXiv: 1701.05474 DOI: 10.1007/s00153-018-0623-6 MR: 3902807
Sh:1183 Baldwin, J. T., Laskowski, M. C., & Shelah, S. An analog of U-rank for atomic classes.